# SDR O2GA2019062790001

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N900UP
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 15,928 hours, 9,897 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CREW HEAR A POPPING SOUND IN COCKPIT FOLLOWED BY "NOSE DOOR OPEN L" CAS MESSAGE. FOLLOWED EMERGENCY CHECKLIST AND DIVERTED. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND NOSE FORWARD LATCH OPEN. LATCH WAS ADJUSTED AND LUBRICATED. OPERATION CHECKED OKAY. AIRCRAFT WAS RETURNED TO SERVICE.
